# SDR SWAA2014070129533

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,483 hours, 29,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7940965
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMER LIGHT WILL NOT SHUT OFF.  R & R BATTERY PACK IAW MM.
